# SDR CA110829017

- Difficulty date: August 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 34,742 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Regulator
- Condition: Faulty
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORT - 800 DEGREE CHECKS OK, ADVANCED POWER AND STARTED TAKEOFF ROLE.  TIT, FF AND POWER NORMAL, HOWEVER RPM INDICATION WAS DECAYING.  TAKEOFF ABORTED AND ACFT TAXIED BACK TO BASE.  TROUBLESHOOTING FOUND REGULATOR TO BE FAULTY.  REGULATOR CHANGED.
